# SDR USAA960005

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1127
- Part time: 14,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND CORROSION .005 INCH TO .053 INCH ON FLOOR BEAM AT STATION 1127R FWD OF FRAME 4850.  REPLACED SECTION OF BEAM FROM STATION 4850 TO 5305 PER SRM 53-21-10.  (M)
